# SDR U2RA2023052700023

- Difficulty date: May 27, 2023
- Submitted: May 28, 2023
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 92,086 hours, 15,924 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: U/D Ceiling St 5
- Component: Light Assy
- Component part number: 0105924001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK MAINTENANCE, OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHT SYSTEM RESULTED IN FINDING OF INOPERATIVE LIGHT BULB.   LIGHT BULB REPLACED IAW AMM 33-51-07 REV. 107, SATIS
